A fixed point theorem for p-contraction mappings in partially ordered metric spaces and application to ordinary dfferential equations
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
152 0
Căutarea după subiecte
similare conform CZU
515.126.4+517.53 (1)
Topologie (42)
Analiză (300)
SM ISO690:2012
AOUINE, Ahmed Chaouki. A fixed point theorem for p-contraction mappings in partially ordered metric spaces and application to ordinary dfferential equations. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2022, nr. 3(100), pp. 15-21. ISSN 1024-7696. DOI: https://doi.org/10.56415/basm.y2022.i3.p15
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(100) / 2022 / ISSN 1024-7696 /ISSNe 2587-4322

A fixed point theorem for p-contraction mappings in partially ordered metric spaces and application to ordinary dfferential equations

DOI:https://doi.org/10.56415/basm.y2022.i3.p15
CZU: 515.126.4+517.53

Pag. 15-21

Aouine Ahmed Chaouki
 
University of Souk Ahras
 
 
Disponibil în IBN: 29 iunie 2023


Rezumat

In this paper, we prove a fixed point theorem for p-contraction mappings in partially ordered metric spaces. As an application, we investigate the possibility of optimally controlling the solution of the ordinary di®erential equations.

Cuvinte-cheie
Fixed point, p-contraction type maps, partially ordered metric spaces, ordinary di®erential equation